MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE SNAP SPLITTABLE SHEATH INTRODUCER

MERIT MEDICAL SYSTEMS, INC. PRELUDE SNAP SPLITTABLE SHEATH INTRODUCER
Catalog Number PLS-2511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemothorax (1896)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record and complaint database cannot be performed as a lot number was not provided.
 
Event or Problem Description
On (b)(6) 2025, a merit employee conducted a pmcf review for the prelude snap product family.A prelude snap splittable sheath introducer was used to treat a female patient for the introduction of secondary device (e.G., pacing leads, catheters) into the heart or coronary venous system.The primary usage of the device was to facilitate placement of a device in the left ventricle through the subclavian vein.The device was used for approximately 25 minutes.During this time the patient experienced a pneumothorax.No additional treatment was required no additional information is available at this time.

Brand Name
PRELUDE SNAP SPLITTABLE SHEATH INTRODUCER
Common Device Name
SPLITTABLE SHEATH INTRODUCER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana in?s de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key22647398
Report Number1721504-2025-00215
Device Sequence Number8632499
Product Code DYB
UDI-Device Identifier00884450468159
UDI-Public00884450468159
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K143255
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLS-2511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown